Ciprofloxacin for Urinary Tract Infection

In 2006 I started getting pains in my lower left side and backache. I want to know whether ciprofloxacin for urinary tract infection a better medine? Thereafter in January 2008 I had my son and the pains have increased.

They are now also in my stomach and my right side from time to time. After my child was born i went on to the Nuristerate injection (contraceptive) and i started bleeding every ten days. The doctor said it was due to my injection and may be due to ciprofloxacin for urinary tract infection. After that i did not get periods.

Two months ago i stopped the injection and again i bled twice in a cycle for about five days each time (it used to be 2to 3days). This time i took ciprofloxacin for urinary tract infection.

Last year October i started producing brown discharge, which tends to happen weekly. With my left side pain and back pain and the discharge, my stomach also swells up allot as though i were 3 or 4months pregnant but it mostly happens when i need the toilet.

I’ve been on antibiotics 3 times already because the clinic found blood in my urine and said i have urinary tract infection. But the pains are still there, especially if i exert myself. Does ciprofloxacin for urinary tract infection effect the pain?

The pains are everyday now and not just every other day like they use to be. I’ve also lost my enjoyment in sex the past 8months, after the time that i had a shooting pain in my stomach whilst having intercourse. Is ciprofloxacin for urinary tract infection a good option? Please help.

[ad code=2 ]

Leave a Reply